# SDR N6WA2025010801

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10273
- Aircraft time: 33,780 hours, 24,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LATCH CAUTION  MESSAGE. DEFERRED PAX DOOR INDICATION IAW CRJ MEL 52-70-01 CAT A.
